Scientific Publications of Student Members

2000200120022003200420052006200720082009
2010201120122013all

2013

Articles

C. Erath, S. Funken, P. Goldenits, D. Praetorius: Simple error estimators for the Galerkin BEM for some hypersingular integral equation in 2D, Appl. Anal., 92 (2013), 1194-1216. [abstract] [www] [preprint]

2012

Articles

M. Aurada, S. Ferraz-Leite, P. Goldenits, M. Karkulik, M. Mayr, D. Praetorius: Convergence of adaptive BEM for some mixed boundary value problem, Appl. Numer. Math., 62 (2012), 226-245. [abstract] [www] [preprint]

Proceedings

P. Goldenits, G. Hrkac, D. Praetorius, D. Süss: An effective integrator for the Landau-Lifshitz-Gilbert equation, MATHMOD 2012 - 7th Vienna Conference on Mathematical Modelling, Wien, 14.02.2012-17.02.2012, 7th Vienna International Conference on Mathematical Modelling, International Federation of Automatic Control, Mathematical Modelling, Volume 7, Part 1 (2012), ISBN: 978-3-902823-23-6, S. 493-497. [abstract] [www] [preprint]

Preprints, Technical Reports

P. Goldenits, G. Hrkac, D. Praetorius, D. Süss: An Effective Integrator for the Landau-Lifshitz-Gilbert Equation, ASC Report 02/2012, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2012, ISBN 978-3-902627-05-6. [abstract] [pdf] [published 2012]

Theses

P. Goldenits: Konvergente numerische Integration der Landau-Lifshitz-Gilbert Gleichung, Betreuer/in (nen) (Supervisor: D. Praetorius, D. Süss), Dissertation, Institute for Analysis and Scientific Computing, 2012, Rigorosum: 15.06.2012.

2011

Proceedings

P. Goldenits, D. Praetorius, D. Süss: Convergent Geometric Integrator for the Landau-Lifshitz-Gilbert Equation in Micromagnetics, GAMM Jahrestagung 2011, Graz, 18.04.2011-21.04.2011, PAMM: Proceedings in Applied Mathematics and Mechanics, PAMM, 11 (2011), ISSN: 1617-7061, S. 775-776. [abstract] [www] [preprint]

Preprints, Technical Reports

P. Goldenits, D. Praetorius, D. Süss: Convergent geometric integrator for the Landau-Lifshitz-Gilbert equation in micromagnetics, ASC Report 19/2011, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2011, ISBN 978-3-902627-04-9. [abstract] [pdf] [published 2011]

M. Bukal, A. Jüngel, D. Matthes: A multidimensional nonlinear sixth-order quantum diffusion equation, ASC Report 12/2011, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2011, ISBN 978-3-902627-04-9, S. 1-35. [abstract] [pdf]

2010

Articles

M. Bukal, A. Jüngel, D. Matthes: Entropies for radially symmetric higher-order nonlinear diffusion equations, Communications in Mathematical Sciences, 9 (2010), 353-382. [abstract] [preprint]

P. Dörsek, J. Melenk: Adaptive hp-FEM for the contact problem with Tresca friction in linear elasticity: The primal-du al formulation and a posteriori error estimation, Appl. Numer. Math., 60 (2010), 689-704. [www]

A. Jüngel, J.-F. Mennemann: Time-dependent simulations of quantum waveguides using a time-splitting spectral method, Mathematics and Computers in Simulation, 81 (2010), 883-898. [abstract]

Preprints, Technical Reports

M. Aurada, M. Ebner, M. Feischl, S. Ferraz-Leite, P. Goldenits, M. Karkulik, M. Mayr, D. Praetorius: Hilbert (Release 2): A MATLAB implementation of adaptive BEM, ASC Report 14/2010, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2010, ISBN 978-3-902627-03-2. [abstract] [pdf]

M. Aurada, S. Ferraz-Leite, P. Goldenits, M. Karkulik, M. Mayr, D. Praetorius: Convergence of adaptive BEM for some mixed boundary value problem, ASC Report 12/2010, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2010, ISBN 978-3-902627-03-2. [abstract] [pdf] [published 2012]

M. Bukal, A. Jüngel, D. Matthes: Entropies for radially symmetric higher-order nonlinear diffusion equations, ASC Report 11/2010, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2010, ISBN 978-3-902627-03-2, S. 1-28. [abstract] [pdf] [published 2010]

K. Rupp, A. Jüngel, T. Grasser: Matrix Compression for Spherical Harmonics Expansions of the Boltzmann Transport Equation for Semiconductors, ASC Report 10/2010, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2010, ISBN 978-3-902627-03-2, S. 1-32. [abstract] [pdf]

2009

Preprints, Technical Reports

A. Jüngel, J.-F. Mennemann: Time-dependent simulations of multidimensional quantum waveguides using a time-splitting spectral method, ASC Report 45/2009, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2009, ISBN 978-3-902627-02-5, S. 1-21. [abstract] [pdf]

M. Aurada, M. Ebner, S. Ferraz-Leite, P. Goldenits, M. Karkulik, M. Mayr, D. Praetorius: HILBERT - a MATLAB implementation of adaptive BEM, ASC Report 44/2009, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2009, ISBN 978-3-902627-02-5. [abstract] [pdf]

M. Aurada, P. Goldenits, D. Praetorius: Convergence of data perturbed adaptive boundary element methods, ASC Report 40/2009, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2009, ISBN 978-3-902627-02-5. [abstract] [pdf]

P. Dörsek, J. Melenk: Adaptive hp-FEM for the contact problem with Tresca friction in linear elasticity: The primal-dual formulation and a posteriori error estimation, ASC Report 37/2009, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2009, ISBN 978-3-902627-02-5. [abstract] [pdf]

P. Dörsek, J. Melenk: Adaptive $hp$-FEM for the contact problem with Tresca friction in linear elasticity: The primal formulation, ASC Report 36/2009, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2009, ISBN 978-3-902627-02-5. [abstract] [pdf]

C. Erath, S. Funken, P. Goldenits, D. Praetorius: Simple error estimators for the Galerkin BEM for some hypersingular integral equation in 2D, ASC Report 20/2009, Institute for Analysis and Scientific Computing, Vienna University of Technology, Wien, 2009, ISBN 978-3-902627-02-5. [abstract] [pdf] [published 2013]


Scientific Publications of Faculty Members

Publications of the faculty members can be found at the following websites: